# SDR ASAA2020031732444

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,790 hours, 12,987 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003874
- Condition: Failed
- Location: E&E Bay
- Part time: 43,785 hours, 12,986 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON CAPTAINS ND DURING LANDING ROLL. GROUNDED - YES. REPLACED #1 FMC COMPUTER, REF B737-800 AMM 34-61-02. OPERATIONAL TEST NORMAL.
